Repositorio de producción científica de la Universidad de Sevilla

The Jordan-von Neumann constants and fixed points for multivalued nonexpansive mappings

Opened Access The Jordan-von Neumann constants and fixed points for multivalued nonexpansive mappings

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Dhompongsa, Sompong
Domínguez Benavides, Tomás
Kaewcharoen, Anchalee
Kaewkhao, Annop
Panyanak, Bancha
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2006-08-15
Publicado en: Journal of Mathematical Analysis and Applications, 320 (2), 916-927.
Tipo de documento: Artículo
Resumen: The purpose of this paper is to study the existence of fixed point for nonexpansive multivalued mappings in a particular class of Banach spaces. Furthermore, we demonstrate a relationship between the weakly convergent sequence coefficient W CS(X) and the Jordan-von Neumann constant CNJ(X) of a Banach space X. Using this fact, we prove that if CNJ(X) is less than an appropriate positive number, then every multivalued nonexpansive mapping T : E → KC(E) has a fixed point where E is a nonempty weakly compact convex subset of a Banach space X, and KC(E) is the class of all nonempty compact convex subsets of E.
Cita: Dhompongsa, S., Domínguez Benavides, T., Kaewcharoen, A., Kaewkhao, A. y Panyanak, B. (2006). The Jordan-von Neumann constants and fixed points for multivalued nonexpansive mappings. Journal of Mathematical Analysis and Applications, 320 (2), 916-927.
Tamaño: 196.8Kb
Formato: PDF

URI: http://hdl.handle.net/11441/45294

DOI: 10.1016/j.jmaa.2005.07.063

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones